# SDR SWAA2014022425501

- Difficulty date: February 11, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,725 hours, 27,024 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 5910256
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT HAND RUDDER SKIN DOUBLER PANEL CRACKED.  REPAIRED DOUBLER IAW EA.
